Almost periodic solutions of discrete Volterra equations. (English) Zbl 1088.39007

Author’s summary: For discrete Volterra equations with or without delay, we obtain several results concerning almost periodic solutions and asymptotically almost periodic solutions under certain conditions. We also investigate the relations among solutions of equations discussed and give an example to illustrate our results.


39A11 Stability of difference equations (MSC2000)
45D05 Volterra integral equations
45M15 Periodic solutions of integral equations
39A12 Discrete version of topics in analysis
Full Text: DOI


[1] Agarwal, R.P., Difference equations and inequalities, Theory methods, and applications, (1992), Dekker New York · Zbl 0784.33008
[2] Baker, C.T.H., A perspective on the numerical treatment of Volterra equations, J. comput. appl. math., 125, 217-249, (2000) · Zbl 0976.65121
[3] Baker, C.T.H.; Song, Y., Discrete Volterra equations—discrete Volterra operators, Fixed point theorems and their application, Nonlinear stud., 10, 79-101, (2003) · Zbl 1034.39001
[4] Baker, C.T.H.; Song, Y., Periodic solutions of discrete Volterra equations, Math. comput. simulation, 64, 521-542, (2004) · Zbl 1043.39002
[5] Brunner, H.; van der Houwen, P.J., The numerical solution of Volterra equations, (1986), North-Holland Amsterdam · Zbl 0611.65092
[6] Burton, T.A.; Furumochi, T., Almost periodic solutions of Volterra equations and attractivity, J. math. anal. appl., 198, 581-599, (1996) · Zbl 0856.45010
[7] Corduneanu, C., Almost periodic functions, (1989), Chelsea New York · Zbl 0672.42008
[8] Crisci, M.R.; Jackiewicz, Z.; Russo, E.; Vecchio, A., Stability analysis of discrete recurrence equations of Volterra type with degenerate kernels, J. math. anal. appl., 162, 49-62, (1991) · Zbl 0754.45002
[9] Crisci, M.R.; Kolmanovskii, V.B.; Russo, E.; Vecchio, A., Stability of continuous and discrete Volterra integro-differential equations by Liapunov approach, J. integral equations appl., 7, 393-411, (1995) · Zbl 0858.45008
[10] Desor, C.A.; Vidyasager, M., Feedback systems: input – output properties, (1975), Academic Press New York
[11] Elaydi, S., An introduction to difference equations, Undergraduate texts in mathematics, (1996), Springer-Verlag New York · Zbl 0840.39002
[12] Ford, N.J.; Baker, C.T.H., Qualitative behaviour and stability of solutions of discretised nonlinear Volterra integral equations of convolution type, J. comput. appl. math., 66, 213-225, (1996) · Zbl 0858.65137
[13] Halanay, A.; Rǎvan, V., Stability and stable oscillations in discrete time systems, (2000), Gordon & Breach New York
[14] Kolmanovskii, V.B.; Myshkis, A.D.; Richard, J.-P., Estimate of solutions for some Volterra difference equations, Lakshmikantham’s legacy: A tribute on his 75th birthday, Nonlinear anal., 40, 345-363, (2000) · Zbl 0959.39004
[15] Lubich, C., On the stability of linear multistep metholds for Volterra convolution equations, IMA J. numer. anal., 3, 439-465, (1983) · Zbl 0543.65095
[16] Y. Song, Discrete Volterra equations, PhD thesis, The University of Manchester, 2002
[17] Y. Song, Asymptotically almost periodic solutions of functional difference equations with finite delay, submitted for publication
[18] Song, Y.; Baker, C.T.H., Perturbation theory for discrete Volterra equations, J. differ. equations appl., 9, 969-987, (2003) · Zbl 1049.39010
[19] Song, Y.; Baker, C.T.H., Linearized stability analysis of discrete Volterra equations, J. math. anal. appl., 294, 310-333, (2004) · Zbl 1055.39020
[20] Y. Song, C.T.H. Baker, Admissibility for discrete Volterra equations, submitted for publication
[21] Y. Song, C.T.H. Baker, H. Tian, Periodic and almost periodic solutions of nonlinear Volterra difference equations with unbounded delay, submitted for publication
[22] Y. Song, H. Tian, Total stability property in limiting equations of Volterra difference equations, submitted for publication
[23] Vecchio, A., Volterra discrete equations: summability of the fundamental matrix, Numer. math., 89, 783-794, (2001) · Zbl 0998.65130
[24] Yoshizawa, T., Stability theory and the existence of periodic solutions and almost periodic solutions, Appl. math. sci., vol. 14, (1975), Springer-Verlag Berlin · Zbl 0304.34051
[25] Zhang, C., Almost periodic type functions and ergodicity, (2003), Kluwer Beijing · Zbl 1068.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.